# SDR EIA2000264

- Difficulty date: May 12, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND ON B-CHECK, FORWARD CARGO DOOR EXTERNAL SKIN LOWER EDGE CRACKED AND REPAIR DOUBLER PLATE BROKEN.  CRACKED AREA TRIMMED OFF, NDT INSPECTED AND DOUBLER PLATE REPAIRED PER SRM 2-00-03.  (M)
